MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 460990471
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received with regards to monitoring kit w/safeset ii¿, 03 ml flush device & marvelous valve that experienced leakage.The reporter stated that " a-line tubing faulty, blood spewing from small hole on side port of stop-cock.A-line removed from patient and sequestered.The event date was on 22-oct-2024.There was patient involvement and no adverse event.The amount of blood loss was unknown.Then the customer was asked about the status of the product at the time of event she answered "when connected to tubing, with blood coming out".
 
Additional Manufacturer Narrative
Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Investigation summary: the reported complaint of leak was confirmed on the returned set.During visual inspection, a crack was observed on the female luer of the parting line.When the returned set was primed and pressure leak tested, a leak was observed from the crack on the female luer.The probable cause of the crack is unknown.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20767006
Report Number9617594-2024-01673
Device Sequence Number15769004
Product Code DRS
UDI-Device Identifier00840619069087
UDI-Public00840619069087
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number460990471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date11/23/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown